Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Amlodipine dosage for hypertension

Premium Questions

Dr. Niranjan G MD

taking Atenlol or Amlodipine or both in small dosage along with Cresar 40 mg?.If so in which dosage do I ... with patience and kindly advise me proper advise to clear my mind . DIABETES AND MILD... View answer

Answered by : Dr. Niranjan G ( Diabetologist)
Dr. Vaddadi Suresh MD

Hello, My uncle is a known case of hypertension .he is on telma 40 bd and amlodipine 2.5 bd, presently his kft is derranged, creatinine 2.7, kindly let me know if to change medication for hypertension... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.    Suresh Heijebu MD

hypertension .Due to disagreement in opinion between us she became anxious.On 30.09.2015 her BP was 160/90 & is prescribed PRAZOPRESS XL 2.5 & Telma-AM ( Telmisartan 40 mg, Amlodipine besylate 5 mg) .She is... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Chakravarthy Mazumdar MD

-110/70-65). Now my concern is that is she taking high dosage? Just to compensate for amlodipine's swelling effect ...my mother(56 years old) has hypertension for past 14 years. She was on medication... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Chobufo Ditah MD

years, recently, it seems not to be able to control her BP anymore. Her GP had increased the dosage ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Rachan MD

my 2.5mg dosage in the morning, has anything to do with the Amlodipine. My BP has increased recently ...Thank you for taking my question. I have been taking Amlodipine for a short while and my Doctor ... View answer

Answered by : Dr. Rachan ( General & Family Physician)
Dr. Sukhvinder Singh MD

I m 43 years old female. Since my first pregnancy (10 years ago) I ve got hypertension and still remains. Now I m using Calcium channel blockers (amlodipine). Recently I ve got muscle spasm on my foot ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. VPYK Prasanna MD

my mother is 76 yrs old . she is a known case of systemic hypertension. she has no other cormobidites. she was taking concor AM 2.5 . amlodipine 5 mg and bisoprolol 2.5. during that time her bp ... View answer

Answered by : Dr. VPYK Prasanna ( General & Family Physician)
Dr. Isaac Gana MD

I was in the hospital for hypertension and the doctor gave me amlodipine bestlayte 5m and I have been feeling the same, I lose my appite and I dont feel like talking to anyone, and My saliva feels ... View answer

Answered by : Dr. Isaac Gana ( Cardiologist)
Dr.    Ivan R. Rommstein MD

yes I have hypertension , it is controlled with carvedilol and amlodipine ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Dadapeer K MD

Hello Increased blood pressure is called as hypertension. The normal blood pressure is 120/80 mm of hg. A blood pressure of more than 140/90 mm of hg is called as hypertension. Thank you

Dr.   Sudhir Kumar MD

For hypertension, medications such as telmisartan or olmesartan would be helpful in bringing down the Blood pressure. For vomiting, ondansetron tablets may be used. Best wishes, Dr Sudhir Kumar MD DM

Dr. Anantharamakrishnan MD

Welcome to HCM NO It is often bad Most sweets are made from saturated fat – Clarified butter or butter / full cream milk etc. / which adds up the bad (LDL) cholesterol Sugar by itself – in excess – may elevate...